# SDR QXEA2010102100659

- Difficulty date: October 20, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,794 hours, 13,767 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Bs 280 S26l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - DURING INSP FOUND CORROSION ALONG FS 280 BUTTSTRAP BETWEEN STR 26L AND 26R.  REMOVED FASTENERS FOM IAW SRM 51-42-06-001-001-A01.  BLENDED CORROSION BETWEEN STRINGERS, ORIGINAL THICKNESS .100, BLENDED .008 MATERIAL FROM STRAP, REMAINING MATERIAL THICKNESS .092, NO DAMAGE ALLOWED AREA IAW SRM 53-21-06-101-002-A02.  PERFORMED ECI ON BLENDED AREA, NO CRACKS OR CORROSION FOUND AT THIS TIME IAW NDTM 51-20-006-250-A01. SENT ENGINEERING REQUEST TO MFG. RECEIVED ENGINEERING FROM MFG, AREA IS ACCEPTABLE AS IS IAW REO 670-53-21-596.  REPLACED FASTENERS AS REQUIRED IAW SRM 51-42-06-001-001-A01.  TREATED, PRIMED, PAINTED AND APPLIED CORROSION PREVENTATIVE COMPOUND TO AREA IAW SRM 51-21-11-101-001-A01, 51-25-06-001-A01, 51-25-16-001-001-A01 AND 51-21-11-001-001-A01.  ALL WORK IN CONFORMITY WITH HORIZON AIR TASK CARD REO670-53-21-596.
